Taking armor for couple of weeks and confused as to weather still hypo or may be hyper?

I don't have any hyper symptoms, such as; weight loss, diarrhoea, hyperactivity, unable to sleep, palpating ect but I am exhausted some days and seem to pick up around 8pm. My skin has become even drier than usual, especially round eyes, mouth and eye lids, which I thought would be hypo but perhaps not. I also have some urticaria (rash) around my neck, as this is a new development I'm wondering if hyper? Havnt had blood test since being on armour but my tsh was 0.01 and t4 17 when on t3 and t4 about 6 weeks ago and didnt have skin proems them apart from usual dry skin. Obs my bloods suggest hyper but with past bloods just on t4 my t4 was only 13 and tsh about 0.8. Very confused. Any advice would be helpful! X

Last edited by

6 Replies

  • Hi

    Have you got the ranges for these tests please.

    For future reference, people tend to get a better response in the Questions section. :)



  • Aw thanks, only been using this forum a couple of days. Have I put it in post section? Normal ranges for tsh is 0.34 to 4 or 4. Something and t4 is 9-24. Ta x

  • Have you started with a low dose? If you went straight from taking Levo to Armour you will still have Levo in your system - can take 8-12 weeks to be completely gone depending on the dose. I found building up slowly worked best. I also found taking it at night helped - I woke up feeling refreshed but on the initial low dose it wasn't enough to get me through the day, but you do need to let your body get used to the different hormones. (I now split my dose half at night, half in the morning but you need to find what works for you.)

  • How do you feel? Blood tests are not the be all and end all. Go by how you feel not bloods. My endo keeps trying to reduce my meds but I won't agree!!

  • I am taking 1g armour with 100 Levo. I reduced levo by 25 as was previously on 125. previous to being on armour i took 20-30 mcg t3 with 125 levo and didnt have skin issues but at times i did feel so hypo ( exhausted and aching) just wondering if this could actually be hyper? Supposed to be taking 2 g now but have stopped taking it and just taking Levo for past 2 days. I don't have any usual hyper symptoms, I have what I would have thought were hypo symptoms, some days I'm so exhausted and ache. Concerned as my skin has got extremely dry on face and all dry and scaly on eye lids and eyes are so dry and itchy, all more than usual. I also have a horrible rash on neck, so wondering if this is connected to armour? Thanks

  • How do you stop your endo reducing your meds? Do they listen to you? Do your bloods indicate hyper?

You may also like...